Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2000 | Journal Article | LibreCat-ID: 8918
@article{Krzyzynski_Popp_Sextro_2000, title={On some regularities in dynamic response of cyclic periodic structures}, volume={11}, DOI={10.1016/S0960-0779(99)00080-6}, number={10}, journal={Chaos, Solitons \& Fractals}, author={Krzyzynski, Tomasz and Popp, Karl and Sextro, Walter}, year={2000}, pages={1597–1609} }
LibreCat | DOI

1997 | Journal Article | LibreCat-ID: 16614
@article{Guder_Dellnitz_Kreuzer_1997, title={An adaptive method for the approximation of the generalized cell mapping}, DOI={10.1016/s0960-0779(96)00118-x}, journal={Chaos, Solitons & Fractals}, author={Guder, Rabbijah and Dellnitz, Michael and Kreuzer, Edwin}, year={1997}, pages={525–534} }
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed